# SDR Y2PA2010112400031

- Difficulty date: November 20, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N934US
- Make and model: Doug DC-9-34
- Aircraft serial: 48124
- Aircraft time: 53,368 hours, 42,431 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 58222
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 12, LT & RT EMERGENCY EXIT SIGN FWD OF OVERWING HATCH IS INOPERATIVE.  DISCREPANCY FOUND DURING SERVICE CHECK.  MX RECHARGED THE BATTERY SUPPLY.  SYS OPERATIONALLY CHECKED GOOD IAW THE MM 33-53-0.  ACFT RETURNED TO SERVICE.
